# SDR CALA9801734

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN NR 8 SLAT INNER SKIN AT OUTBOARD STRIKER PLATE AREA.  THE OUTBOARD STRIKER SKIN PLATE WAS REPLACED IAW SRM 51-10-1 AND 51-30-2.
